# SDR UALA2009091002851

- Difficulty date: September 9, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Condition: Corroded
- Location: Bs 303-347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SPLASH GUARD IS CORRODED AT L-1 DOOR, BS 303 - BS 347, LBL 88.  REMOVED AND REPLACED SPLASH GUARD.  RE-INSTALLED SCUFF PLATE AND GIRT BAR FITTINGS RESPECTIVELY.
